# SDR NACA2016081100054

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER CLIP AT BS 767, S20R.  CORRODED STR CLIP AT BS 767 S20R.  REPLACED WITH MADE REPAIR PART FABRICATED AND INSTALLED IAW SRM REV 110 51-20-01 AND 51-30-02.
